CSpace
onsingularmatrixvariatebetadistribution
Fang BQ(方碧琪)
1999
Source Publicationactamathematicaeapplicataesinica
ISSN0168-9673
Volume15Issue:2Pages:220
Language英语
Document Type期刊论文
Identifierhttp://ir.amss.ac.cn/handle/2S8OKBNM/39198
Collection中国科学院数学与系统科学研究院
Affiliation中国科学院数学与系统科学研究院
Recommended Citation
GB/T 7714
Fang BQ. onsingularmatrixvariatebetadistribution[J]. actamathematicaeapplicataesinica,1999,15(2):220.
APA 方碧琪.(1999).onsingularmatrixvariatebetadistribution.actamathematicaeapplicataesinica,15(2),220.
MLA 方碧琪."onsingularmatrixvariatebetadistribution".actamathematicaeapplicataesinica 15.2(1999):220.
Files in This Item:
There are no files associated with this item.
Related Services
Recommend this item
Bookmark
Usage statistics
Export to Endnote
Google Scholar
Similar articles in Google Scholar
[方碧琪]'s Articles
Baidu academic
Similar articles in Baidu academic
[方碧琪]'s Articles
Bing Scholar
Similar articles in Bing Scholar
[方碧琪]'s Articles
Terms of Use
No data!
Social Bookmark/Share
All comments (0)
No comment.
 

Items in the repository are protected by copyright, with all rights reserved, unless otherwise indicated.